# SDR ASAA2019022088233

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 45,176 hours, 13,780 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES WILL NOT ENGAGE. GROUNDED - YES. UNABLE TO DUP/VERIFY DISCREP. A/T FFR SHOWED ASM 2 FAULT LOGGED ON FLT 6. PERFORMED B737-800 FIM 22-31 TASK 801 CURRENT STATUS TEST GOOD NUMEROUS TIMES. PERFORMED FIM 22-31 TASK 824, A/T INTERACTIVE SERVO TEST GOOD NUMEROUS TIMES W/NO FAULT. PER FIM AN INTERMITTENT FAULT.
